Show simple item record

dc.contributor.authorDalyay, Zsuzsanna ( )
dc.contributor.authorVarga, Csaba ( Orcid Icon 0000-0001-8365-447X )
dc.date.accessioned2021-04-12T17:00:47Z
dc.date.available2021-04-12T17:00:47Z
dc.date.issued2004-03-16
dc.identifier.citationDalyay, Z., & Varga, C. (2004). An existence result for hemivariational inequalities. Electronic Journal of Differential Equations, 2004(37), pp. 1-17.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13365
dc.description.abstractWe present a general method for obtaining solutions for an abstract class of hemivariational inequalities. This result extends many results to the nonsmooth case. Our proof is based on a nonsmooth version of the Mountain Pass Theorem with Palais-Smale or with Cerami compactness condition. We also use the Principle of Symmetric Criticality for locally Lipschitz functions.en_US
dc.formatText
dc.format.extent17 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2004, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectVariational methodsen_US
dc.subjectDiscontinuous nonlinearitiesen_US
dc.subjectPrinciple of symmetric criticalityen_US
dc.titleAn existence result for hemivariational inequalitiesen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record